MAUDE Adverse Event Report: GYRUS ACMI, INC. 33 CM PKS PLASMASPATULA W/CORD (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. 33 CM PKS PLASMASPATULA W/CORD (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 952005PK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Burn(s) (1757); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Upon follow up for patient identifier (b)(6) involving a patient burned when subject device sparked, the customer reported a second event.During the week of (b)(6) 2022, the subject device fell apart in the patient and all pieces were retrieved.The customer refused to provide additional information and stated the event was submitted via medsun report.
 
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.

Brand Name
33 CM PKS PLASMASPATULA W/CORD (5/PK)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana ave. north
brooklyn park MN 55445
Manufacturer Contact
brian motter
2400 ringwood avenue
san jose, CA 95131
4848965250
MDR Report Key14877708
Report Number2951238-2022-00448
Device Sequence Number5073860
Product Code GEI
UDI-Device Identifier00821925036253
UDI-Public00821925036253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number952005PK
Device Lot NumberFR163690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/30/2022
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown